Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Took treatment for colon cancer, had colostomy, spread to liver and lungs. Body and eyes yellowed. Why is it ?

My grandfather is 80 years old and has been diagnosed with colon cancer several years ago. He did do treatment and had received a permanent colostomy last summer. In November they found that it had came back and had spread to his liver and lungs. He has chosen not to receive treatment and just live best he could until the end. He is very yellowed and eyes are yellowed as well. Decreased energy/ appetite and seems to sleep most of the time. Also started saying that his hip is hurting this morning. A couple of days ago had an increase in energy and stated he felt really good but this morning not so much. I am just curious as to if it is getting close for him to go and if so approx how close? I know that everyone is different and there is no sure way to know but I am just wanting to know if it sounds like days? Weeks? Anything
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Oncologist, Radiation 's  Response
metastatic colon cancer has got bad prognosis. It is stage 4 disease, liver metastasis explains his yellowish discoloration of eye, but extreme weakness and drowsiness may be due to brain metastasis, so brain CT scat can be done. If brain mets found there is a scope of palliative radiotherapy to brain which may at least increase his quality of life. Or due to liver mets hepatic encephalopathy may also be precipitated . Consult your doctor. without knowing the exact cause life expectancy can not be predicted.
Answered: Sat, 16 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor